| Catalog Number |
5513-001 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported a xen®45 gts ¿the stent would not retract¿.Device was not implanted.Surgery was completed with a backup.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.
Event or Problem Description
Additional information reported the injector has been discarded.